# SDR AALA20031233

- Difficulty date: November 6, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 4700004A
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST LT HYDRAULIC SYSTEM QUANTITY.  STOPPED LOSS AT .48 BY TURNING OFF LT PUMPS IAW PROCEDURE.  RETURNED AND LANDED WITHOUT INCIDENT.  REPLACED LEAKING CENTER RUDDER RATION SERVO FITTING AND SERVICED LT HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
